Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

On the Rational Solutions of xy = yx

Marta Sved
Mathematics Magazine
Vol. 63, No. 1 (Feb., 1990), pp. 30-33
DOI: 10.2307/2691508
Stable URL: http://www.jstor.org/stable/2691508
Page Count: 4
  • Read Online (Free)
  • Download ($16.00)
  • Subscribe ($19.50)
  • Cite this Item
Item Type
Article
Thumbnails
If you need an accessible version of this item please contact JSTOR User Support
On the Rational Solutions of xy = yx
Preview not available

Page Thumbnails

  • Thumbnail: Page 
30
    30
  • Thumbnail: Page 
31
    31
  • Thumbnail: Page 
32
    32
  • Thumbnail: Page 
33
    33